_Robbie_

70d

Does anyone else get super rapid, weird mood swings with sertraline? It seems to happen when I'm out of them for a few days or when my dosage changes. I recently went up to one and a half tablets. It hasn't been that long yet, today I felt shitty in the morning, really happy and motivated in the middle of the day, and then when I came home I got weirdly depressed and now I just feel kinda. not much. But I already hate the idea of tomorrow.

Sertraline

Sertraline • Type: Oral

Anxiety (Including GAD)

Depression

View all
  • WhiteFlamingo

    70d

    I started sertraline in late September. I also get those rapid mood shifts. I haven't figured out how to stop them, but I also haven't tried. I honestly am not concerned about it enough to stop it. Really, all I do is handle the mood I'm having at the moment. If I get depressed, I rest. If I get motivated, I try to take advantage of it. I also do things daily that I know help me stay regulated. I do yoga every morning four various reasons, but one is that it helps ensure my mood doesn't get low very often.

  • dandelion_flower

    70d

    YES. I went on a date recently and I was feeling pretty good and then while we were at the restaurant I just so suddenly became instantly tired. It just kind of happened out of nowhere, and it was so hard for me to keep acting happy after that. Like, one second I was smiling and laughing and the next I was so sad and just wanted to fall asleep. And then it just shifted between those two for a while until I went home and crashed.

  • jorcwa

    69d

    Antidepressants can make mood swings worse. Tell your doctor so they can lower your dose and/or start you on a mood stabilizer that would help decrease the changes

    • jorcwa

      69d

      I had to have my sertraline decreased recently because I was having the same issue and my doctor said it's a very common thing

  • Jess.icq

    66d

    I'm currently off mine atm cus I moved to a different city and I need to sort them out but I know what you mean I get very snappy and very hyper when I'm off them

  • AuthenticallyMe

    66d

    It took me a while to get through side effects when I was going up on my Zoloft. I also take a low daily dose of klonopin to help counteract the intense emotions/anxiety I would get. It gets better!!

  • Nimah

    61d

    I don't know whether it's good or not for me - feels like the first month or so was great and now everything's not as great. My sex drive has decreased dramatically, I'm always tired, always hungry, no motivation and just feeling off

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.